I'm not depressed, but use this drug because it makes me easier to live with. Side effects seems to prevent me from ejaculating during sex.
Hi, Jam! I'm not sure what you mean by "easier to live with". Citalopram is a potent medication prescribed for depression and anxiety disorders... and as most antidepressants do... has the potential for sexual side effects.
I guess what I'm asking is have you discussed with your doctor whether you need to be on this drug or if a different medication might be a better option?
Best regards, Wildcat
JamRam; Yes my friend Wildcat has a great answer. First, you should talk to the doctor this class of drug is known for this problem and the doctor will know and understand check with the doctor many times they may add something with the Citalopram to help with the sexual side effects or the doctor may just choose to change it. give them a call on Monday or try to get in. there is an answer any of these medications can sometimes do this but what works for one may not for another you just have to go see the doctor and get this fixed. good luck and don't worry this is a normal reaction for many people.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Citalopram - I've been off it for about 2 weeks and going through moderate withdrawal symptoms like?
Updated 6 Nov 2013 • 1 answer
Updated 29 May 2014 • 4 answers
Updated 20 Aug 2016 • 2 answers
Updated 20 Jan 2017 • 1 answer
Updated 26 Apr 2017 • 1 answer